# SDR UVVR2018060600048

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Aircraft: N654YS
- Make and model: Rkwell NA26565
- Aircraft serial: 46560
- Aircraft time: 5,962 hours, 6,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NONE
- Condition: Cracked
- Location: Bs 257.6-264.3
- Part time: 5,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACK AT LOWER AFT CORNER OF THE RT OVERWING ESCAPE HATCH OPENING.
